| Catalog Number |
08H67-01 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Completed information for section a1 patient identifiers: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed falsely depressed wbc and platelet results generated on the cell dyn ruby for multiple samples.The initial results for these parameters were 0.00 or close to 0.00.The discrepant results were not reported out of the laboratory.The following data was provided: (b)(6) 2023 sid (b)(6): platelet: initial result = 0.00 k/ul, repeat = 209 k/ul (b)(6) 2023 sid (b)(6): wbc: initial result = 0.001 k/ul, repeat = 2.04 k/ul (b)(6) 2023 sid (b)(6): wbc: initial result = 0.00 k/ul, repeat = 10.5 k/ul (b)(6) 2023 sid (b)(6): wbc: initial result = 0.001 k/ul, repeats = 6.30 k/ul and 6.37 k/ul (b)(6) 2023 sid (b)(6): wbc: initial result = 0.001 k/ul, repeat = 6.13 k/ul (b)(6) 2023 sid (b)(6): wbc: initial result = 0.00 k/ul, repeat = 11.3 k/ul platelet: initial result = 0.00 k/ul, repeat = 298 k/ul (b)(6) 2023 sid (b)(6): platelet: initial result = 0.00 k/ul, repeat = 432 k/ul, 411 k/ul, and 434 k/ul no impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.A review of customer data aligned with the customer¿s issue and no additional issues were identified.Review of the instrument logs showed samples with flagged results for rbc, platelet, wbc and related parameters.The peristaltic pump tubing was replaced, and the falsely depressed results and flagging errors were resolved.Review of the service history report did not show any sign of additional problems occurring on the instrument.A search for similar complaints did not identify an increase in complaint activity.A review of tracking and trending for the peristaltic pump tubing did not identify any trends for the issue for the product.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the cell dyn ruby for serial number (b)(6) or the peristaltic pump tubing was identified.
Event or Problem Description
The customer observed falsely depressed wbc and platelet results generated on the cell dyn ruby for multiple samples.The initial results for these parameters were 0.00 or close to 0.00.The discrepant results were not reported out of the laboratory.The following data was provided: (b)(6) 2023 sid (b)(6): platelet: initial result = 0.00 k/ul, repeat = 209 k/ul (b)(6) 2023 sid (b)(6): wbc: initial result = 0.001 k/ul, repeat = 2.04 k/ul (b)(6) 2023 sid (b)(6): wbc: initial result = 0.00 k/ul, repeat = 10.5 k/ul (b)(6) 2023 sid (b)(6): wbc: initial result = 0.001 k/ul, repeats = 6.30 k/ul and 6.37 k/ul (b)(6) 2023 sid (b)(6): wbc: initial result = 0.001 k/ul, repeat = 6.13 k/ul (b)(6) 2023 sid (b)(6) : wbc: initial result = 0.00 k/ul, repeat = 11.3 k/ul platelet: initial result = 0.00 k/ul, repeat = 298 k/ul (b)(6) 2023 sid (b)(6) : platelet: initial result = 0.00 k/ul, repeat = 432 k/ul, 411 k/ul, and 434 k/ul no impact to patient management was reported.